# SDR 96ZZZM1

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 9560892
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION VISIT BY SUNJET DIRECTOR OF QUALITY CONTROL, FOUND 1 INCH CRACK ON WHEEL, P/N 9560892 S/N FEB71-350, OUTBOARD.  CRACK STARTED FROM BOLT HOLE.  WHEEL HALF UNSERVICEABLE AND SCRAPPED.
